Draft Agenda for the Pacific Climate Change Centre (PCCC) Knowledge Brokerage Workshop

Pacific Climate Change Centre Knowledge Brokerage Workshop 18 – 20 September 2023 in Nadi, Fiji Day One

Time	Session Type	Session Title	Speaker(s)	Facilitator	Organisation
9:00	Registration and check-in (compulsory)		Ms N	Ms Naoafioga Feuu-Foti	
9:15	Prayer	Opening Prayer	Mr Semi Qamese		PCCC
9:20	Opening	Welcoming remarks	Ofa Ma'asi-Kaisamy, Manager PCCC	Mr Fred Patison	PCCC
9:30 _ 10:30	Background	Workshop Overview and expectations An introduction to Knowledge Brokerage and knowledge brokering processes. The role of the Pacific Climate Change Centre in Knowledge Brokerage	Ofa Ma'asi-Kaisamy, Manager PCCC Rachel Crichton, Technical Adviser, Information Knowledge Management and Brokerage	Mr Fred Patison	PCCC

GROUP PHOTO

10: 30 MORNING TEA (for 15 minutes)

1	0:45 am – 2:40 pm	Knowledge Brokerage	What are the benefits of knowledge brokerage for the region? Roles and functions of a knowledge broker Knowledge Brokerage (KB) in the Pacific: An introduction to KB and	Rachel Crichton, Technical Adviser, Information Knowledge Management and Brokerage	Ms Yvette Kerslake	PCCC
			introduction to KB and how the PCCC can facilitate this through its key functions			

	12:30 LUNCH (for 60 minutes)							
13:30	E	Energizer						
13:40	Knowledge Brokerage	Perspectives on Knowledge Brokerage in the Pacific 1.1 What evidence is there that PACRES/FRDP/PCCC products are being used to inform decision making? 1.2 How are PACRES/FRDP/PCCC products aligned with the needs of intended users? 1.3 Who are PACRES/FRDP/PCCC supported products promoting enhanced understanding of gender and inclusion issues? 1.4 What challenges are impeding access and use, and what is PACRES/FRDP/PCCC doing to address these?	1. Rachel Nunn-Crichton, PCCC 2. Sione Fulivai, FRDP Coordinator 3. Mr Semi Qamese, PACRES Project, SPREP	Mr Fred Patison	PCCC			
	14:30 BREAK (for 10 minutes)							
15:00	Recap of Day 1 a	and expectations for Day 2	Rachel Crichton, Technical Adviser, Information Knowledge Management and Brokerage	PCCC	PCCC			

15:30 END OF DAY ONE

Pacific Climate Change Centre Knowledge Brokerage Workshop 18 – 20 September 2023 in Nadi, Fiji Day Two

Time	Session Type	Session Title	Speaker(s)	Facilitator	Organisation		
9:00 Registration and check-in (compulsory)			Ms Na	Ms Naoafioga Feuu-Foti			
9:15	9:15 Prayer Opening Prayer						
9:20	Knowledge Brokerage	Knowledge Brokerage initiatives in the Pacific	SPREP Knowledge Management, Ms Miraneta Williams-Hazelman Pacific Resilience Partnership IKM TWG, Mr Sione Fulivai	PCCC	PCCC		
	10:15 MORNING TEA (for 15 minutes)						
10:30	10:30 Energizer						
10:40	Knowledge Brokerage	Knowledge Brokerage initiatives in the Pacific (cont.)	3. The Pacific Climate Change Portal , Ms Rachel Nunn-Crichton	PCCC	PCCC		
	11:30 BREAK (for 10 minutes)						
11:40	Knowledge Brokerage	Knowledge Brokerage in Action: Products	1. PCCC Products, Ms Rachel Nunn-Crichton 1.1 What evidence is there that PCCC products are being used to inform decision making? 1.2 How are PCCC products aligned with the needs of intended users?	Mr Fred Patison/Ms Yvette Kerslake	PCCC		

			1.3 Who are PCCC supported products promoting enhanced understanding of gender and inclusion issues? 1.4 What challenges are impeding access and use, and what is PCCC doing to address these?					
	12:30 LUNCH (for 60 minutes) Brown Bag Lunch – Pacific IPCC Engagement, Ms Yvette Kerslake							
13:50	Е	nergizer	PCCC		PCCC			
14:00	Knowledge Brokerage	KB Café - Country presentations on knowledge brokerage related activities and opportunities	Country presentations	Ms Rachel Nunn-Crichton	SPREP			
	14:50 BREAK (for 10 minutes)							
15:00	Knowledge Brokerage	KB Café - Country presentations on knowledge brokerage related activities and opportunities (cont.)	Country presentations	Ms Rachel Nunn-Crichton	PCCC			
15:40	Recap of Day 2 a	and expectations for Day 3	Climate Change Finance Readiness Adviser	Mr Fred Patison	PCCC			
	16:00 END OF DAY TWO							

Pacific Climate Change Centre Knowledge Brokerage Workshop 18 – 20 September 2023 in Nadi, Fiji Day Three

Time	Session Type	Session Title	Speaker(s)	Facilitator	Organisation		
9:00 Registration and check-in (compulsory)			Ms Naoafioga Feuu-Foti				
9:15	Prayer	Opening Prayer	Mr Fred Patison		SPREP		
9:20	Knowledge Brokerage	Country level recaps on knowledge brokerage initiatives and opportunities	PCCC	PCCC	PCCC		
			10:00 MORNING TEA (for 15 minutes)				
10:25	Knowledge Brokerage	Introduction to setting up a Community of Practice and Framework for Knowledge Brokerage	Technical Adviser - Information Knowledge Management and Brokerage, Ms Rachel Nunn-Crichton	Ms Yvette Kerslake Mr Fred Patison	PCCC		
	11:30 BREAK (for 10 minutes)						
11:40	Knowledge Brokerage	"Ask and Offer" sessions: Countries and the PCCC (General and output- related)	Technical Adviser - Information Knowledge Management and Brokerage and Climate Change Finance Readiness Adviser and Manager, PCCC > Group Presentations	Ms Rachel Nunn-Crichton Mr Fred Patison	PCCC		
	12:30 LUNCH (for 60 minutes)						
13:30	Е	nergizer					

13:40	Knowledge Brokerage	"Ask and Offer" sessions: Countries and the PCCC (cont.) (General and output- related)	Technical Adviser - Information Knowledge Management and Brokerage and Climate Change Finance Readiness Adviser and Manager, PCCC > Group Presentations	Ms Rachel Nunn-Crichton Mr Fred Patison Ms Yvette Kerslake	PCCC			
			14:30 BREAK (for 10 minutes)					
14:40	Outline of Expected Outputs from the workshop		Technical Adviser - Information Knowledge Management and Brokerage	Ms Rachel Nunn-Crichton	PCCC			
15:20	Recap of Day 3 and next steps		Technical Adviser - Information Knowledge Management and Brokerage	Ms Rachel Nunn-Crichton	PCCC			
15:40	Closing	Closing remarks	Manager PCCC	Ms 'Ofa Ma'asi-Kaisamy	PCCC			
15:50	Prayer Final Closing Prayer PCCC		PCCC					
	16:00 END OF DAY THREE							
	17:30 – 19:30 FAREWELL & DINNER							

• For more information on the agenda, please contact Ms Rachel Nunn-Crichton (<u>racheln@sprep.org</u>) and <u>ensure to copy</u> the PCCC team (<u>pccc@sprep.org</u>).